# SDR USAA051201

- Difficulty date: October 13, 2005
- Submitted: October 13, 2005
- Operation: Air carrier
- Aircraft: N737US
- Make and model: Airbus A319-112
- Aircraft serial: 1245
- Aircraft time: 15,965 hours, 15,965 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Fr 66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 66 FWD SIDE OF LT DOOR SILL; CORROSION LEVEL 1; TAK JA-260-53500.  REMOVED CORROSION, INSTALLED MANUFACTURED BATH TUB FITTING PER SRM 53-41-14.  DEFECT SIZE 1 X 1 INCH AREA.
